BibTeX record journals/ijcga/EdelsbrunnerW00

download as .bib file

@article{DBLP:journals/ijcga/EdelsbrunnerW00,
  author    = {Herbert Edelsbrunner and
               Roman Waupotitsch},
  title     = {Adaptive Simplicial Grids from Cross-Sections of Monotone Complexes},
  journal   = {Int. J. Comput. Geom. Appl.},
  volume    = {10},
  number    = {3},
  pages     = {267--284},
  year      = {2000},
  url       = {https://doi.org/10.1142/S0218195900000164},
  doi       = {10.1142/S0218195900000164},
  timestamp = {Thu, 04 Jun 2020 19:43:22 +0200},
  biburl    = {https://dblp.org/rec/journals/ijcga/EdelsbrunnerW00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics